Translator Disclaimer
June 2009 Arnold diffusion in Hamiltonian systems: a priori unstable case
Chong-Qing Cheng, Jun Yan
J. Differential Geom. 82(2): 229-277 (June 2009). DOI: 10.4310/jdg/1246888485

Abstract

By using variational method and under generic condition, we show that Arnold diffusion exists in a priori hyperbolic and timeperiodic Hamiltonian systems with multiple degrees of freedom.

Citation

Download Citation

Chong-Qing Cheng. Jun Yan. "Arnold diffusion in Hamiltonian systems: a priori unstable case." J. Differential Geom. 82 (2) 229 - 277, June 2009. https://doi.org/10.4310/jdg/1246888485

Information

Published: June 2009
First available in Project Euclid: 6 July 2009

zbMATH: 1179.37081
MathSciNet: MR2520793
Digital Object Identifier: 10.4310/jdg/1246888485

Rights: Copyright © 2009 Lehigh University

JOURNAL ARTICLE
49 PAGES


SHARE
Vol.82 • No. 2 • June 2009
Back to Top